Breathing problems???

View previous topic View next topic Go down

Breathing problems???

Post  4everdoll on Sat Aug 31, 2013 12:32 pm

I was wondering if anyone that has migraines also has breathing problems with your migraines. When my pain comes on very fast, and very very painful, I have problems breathing. By that I mean that I feel like I am being smothered and my breathing is very bad. From my neck up, I feel that I can't get in a deep breath, and my head hurts so much worse. Nothing seems to help me get through these times. It is very scarey to me, and I feel like each breath I take in, is going to be my last one. I do double up on my pain meds, and get an ice pak and go to bed. It is hard to lay on my pillow feeling like this, but there is nothing else I can do. Can anyone relate to this type of migraine? I hope no one does, but if you do, what do you do for this type of migraine? Any comments would be welcomed.

4everdoll

Posts : 23
Join date : 2011-09-26

Back to top Go down

Re: Breathing problems???

Post  Mini on Sat Aug 31, 2013 3:36 pm

I am so sorry that you are suffering such unpleasant additional symptoms with your M.Getting M is bad enough and this additional problem is something, I am sure, you could do without.
I also get sometimes the feeling of tightness in my chest, and some difficulty with breathing during my M, but I have connected it with taking Imitrex, which is my most reliable medication for my M. I have also experienced a kind of muscular weakness when this happens. I can feel quite shaky on my feet. I also thought that this is because of Imitrex.

I need to check if there is any connection, by reading more on Imitrex side effects, but I need to go to sleep now, it is getting late here in UK.

BUt whatever the cause is, it is all quite unpleasant. I hope you will find the cause of your breathing difficulties. Do you think this could be a side affect of some medication you are taking for M? Perhaps you need to go on internet and check, as well to make sure that this is not caused by one of your medications.
avatar
Mini

Posts : 851
Join date : 2010-11-06

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum